# SDR UALA2011100305345

- Difficulty date: October 2, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 62,344 hours, 22,904 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE IN FIRST CLASS.  REPLACED BATTERY PACK AT M732 ABOVE DOOR 2R.  CHECKED OKAY.
